# SDR ASOA2014091211215

- Difficulty date: September 10, 2014
- Submitted: September 12, 2014
- Operation: Air carrier
- Aircraft: N850AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7355
- Aircraft time: 33,656 hours, 30,351 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 5 EXTERIOR EMERGENCY LIGHT INOPERATIVE.  R & R NR 5 EXTERIOR EMERGENCY LIGHT IAW AMM 33-51-21.  OPS CHECKED GOOD.
